# SDR NACA2025110100006

- Difficulty date: November 1, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,378 hours, 20,250 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG. FAN CASE HAS GOUGES ON THE V-GROOVE FROM 8 O'CLOCK TO 9 O'CLOCK POSITION.   REMOVED DAMAGED ON NR 1 ENG FAN CASE V-GROOVE FROM 8 O'CLOCK TO 9 O'CLOCK POSITION WAS FOUND WITHIN LIMITS IAW AMM 72-34-07, STEP 2.E, TABLE 801. REMOVED .030" DEPTH, MAXIMUM ALLOWED 0.125".
